Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 256, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 13, 2005, 7:59 PM CDT for Labette County, Kansas. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 7:59 PM CDT (00:59 UTC)
- Expired
- Sep 13, 2005, 9:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Labette County, KS
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 8:20 PM CDT | TSTM WND GST 70 | Mound Valley, KS | GUSTS RANGED FROM 60-70 MPH. |
| Sep 13, 8:35 PM CDT | TSTM WND DMG | Mound Valley, KS | LARGE TREE BRANCHES DOWN |
| Sep 13, 8:45 PM CDT | TSTM WND GST 70 | Oswego, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 3:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1509 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 140100 SVRICT KSC099-140200- /O.NEW.KICT.SV.W.0256.050914T0059Z-050914T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 759 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LABETTE COUNTY IN SOUTHEAST KANSAS. * UNTIL 900 PM CDT. * AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF MOUND VALLEY TO 24 MILES WEST OF MOUND VALLEY...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ALTAMONT...ANGOLA...BARTLETT...CHETOPA...EDNA...LABETTE...MOUND VALLEY...OSWEGO THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... DAMAGING WINDS OF 60 TO 75 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. THE DAMAGING WINDS ARE AHEAD OF THE MAIN LINE OF STORMS. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3727 9507 3729 9552 3700 9552 3699 9507 $$ BOWMAN
3 follow-up statements
000 WWUS53 KICT 140118 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 818 PM CDT TUE SEP 13 2005 KSC099-140200- /O.CON.KICT.SV.W.0256.000000T0000Z-050914T0200Z/ LABETTE KS- 818 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR LABETTE COUNTY UNTIL 900 PM CDT... AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. OF THE TWO SEVERE THUNDERSTORM HAZARDS, DAMAGING WINDS POSE THE GREATER THREAT. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF PARSONS TO 5 MILES SOUTHEAST OF CHERRYVALE...AND MOVING SOUTHEAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR ALTAMONT BY 835 PM CDT. NEAR EDNA BY 845 PM CDT. NEAR OSWEGO BY 850 PM CDT. NEAR CHETOPA BY 900 PM CDT. THE TOWNS OF ANGOLA...LABETTE AND BARTLETT ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING 60 TO 70 MPH WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3727 9507 3729 9552 3700 9552 3699 9507 $$ ES
000 WWUS53 KICT 140140 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 840 PM CDT TUE SEP 13 2005 KSC099-140200- /O.CON.KICT.SV.W.0256.000000T0000Z-050914T0200Z/ LABETTE KS- 840 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR LABETTE COUNTY UNTIL 900 PM CDT... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS LOCATED NEAR ALTAMONT...OR 18 MILES NORTHEAST OF COFFEYVILLE...AND MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR OSWEGO BY 850 PM CDT. 5 MILES NORTH OF CHETOPA BY 855 PM CDT. THE TOWN OF BARTLETT IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS THUNDERSTORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING 60 TO 70 MPH WINDS...QUARTER SIZED HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3727 9507 3729 9552 3700 9552 3699 9507 $$ ES
000 WWUS53 KICT 140205 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 905 PM CDT TUE SEP 13 2005 KSC099-140216- /O.EXP.KICT.SV.W.0256.000000T0000Z-050914T0200Z/ LABETTE KS- 905 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 902 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3727 9507 3729 9552 3700 9552 3699 9507 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:33 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Sep 13, 3:33 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 333 PM CDT TUE SEP 13 2005 .DISCUSSION... MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING. TONIGHT: 19Z SURFACE ANALYSIS DEPICTED A COMPLEX PATTERN WITH WEAK MESOLOW OVER MCPHERSON COUNTY WITH A TRAILING WEAK SURFACE TROF AXIS SOUTHWARD THROUGH EAST WICHITA TO NEAR PONCA CITY. AN OUTFLOW BOUNDARY WAS DRAPED ACROSS SOUTHEAST KS AND THE FLINT HILLS. THE COLD FRONT EXTENDS FROM THE SURFACE LOW THROUGH HUTCHINSON INTO FAR NORTHWEST OKLAHOMA. SOUTHEAST OF THE COLD FRONT AND SURFACE TROF, CAPE VALUES ON THE ORDER OF 3,000 TO 4,000 J/KG - SO EXTREMELY UNSTABLE. DEEP LAYER SHEAR, MOSTLY RESULTING FROM SPEED SHEAR, IS ON THE ORDER OF 35-45 KTS INTO THIS EVENING. LIMITING FACTOR FOR SEVERE CONVECTIVE DEVELOPMENT THUS FAR HAS BEEN WEAK CONVERGENCE. HOWEVER, A 105 KT UPPER SPEED MAX IS NOSING OUT OF THE SOUTHERN ROCKIES INTO SOUTHERN KS WITH A STRONGLY DIFFLUENT PATTERN OVER EASTERN KS INTO THIS EVENING. THIS WILL LIKELY PROVIDE LARGE SCALE ASCENT, IN CONJUNCTION WITH THE SURFACE BOUNDARIES TO PROMOTE SCATTERED STRONG-SEVERE THUNDERSTORMS INTO THIS EVENING. MAIN THREATS EXPECTED ARE LARGE HAIL AND DAMAGING WINDS, ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT FOR ANY STORM TRAVELING ALONG AN OUTFLOW BOUNDARY. BY 12Z WEDNESDAY, COLD FRONT SHOULD EXTEND FROM EXTREME NORTHERN OKLAHOMA ACROSS EXTREME SOUTHEAST KS. THE GFS AND ESPECIALLY NAM, SHOW ISENTROPIC LIFT DEVELOPING OVER WESTERN AND CENTRAL KS LATE TONIGHT, SO ALSO CARRYING LOW POPS WELL NORTH OF FRONT IN CENTRAL KS. WEDNESDAY-THURSDAY: 850 FRONT WILL REMAIN STALLED NEAR THE KS/OK BORDER. CHANCES OF SHOWERS/T-STORMS WILL CONTINUE OVER SOUTHERN KS WEDNESDAY. CLOUDS, PRECIPITATION, AND EASTERLY WINDS WILL KEEP HIGHS DOWN IN LOWER 70S, SO IT SHOULD FEEL MUCH COOLER. NEXT SOUTHERN STREAM SHORTWAVE WILL LIFT OUT ACROSS KS/OK WEDNESDAY NIGHT INTO THURSDAY. NAM AND GFS SHOW COUPLED UPPER JET STRUCTURE ACROSS NORTHERN OKLAHOMA INTO SOUTHERN MISSOURI AND NORTHWEST ARKANSAS. SO WOULD EXPECT HEAVY RAINFALL POTENTIAL JUST SOUTHEAST OF SOUTHEAST KS. THIS COULD CHANGE WITH LATER MODEL RUNS, SO WILL CONTINUE TO WATCH. NEVETHELESS, HIGH CHANCE POPS FOR SOUTHEAST KS LOOK WARRANTED. THURSDAY NIGHT-FRIDAY NIGHT: WARM AIR ADVECTION/ISENTROPIC LIFT PATTERN WILL DEVELOP ACROSS THE KANSAS REGION AHEAD OF AN UPPER TROF DIGGING INTO THE GREAT BASIN. STRONGEST MOISTURE TRANSPORT/ISENTROPIC LIFT SIGNAL IS FOR FRIDAY NIGHT PER 12Z GFS. THEREFORE CURRENT SLIGHT CHANCE POPS LOOK GOOD FOR FRIDAY NIGHT WITH ELEVATED CONVECTION POSSIBLE. SATURDAY-TUESDAY: UPPER TROF OVER THE SOUTHWEST WILL LIFT OUT ACROSS THE NORTHERN AND CENTRAL PLAINS LATE SATURDAY THROUGH SUNDAY EVENING. THE 12Z GFS AND 00Z ECMWF HAVE THE ASSOCIATED COLD FRONT PUSHING SOUTHWARD AND STALLING IN CENTRAL/SOUTH CENTRAL KS SUNDAY NIGHT INTO MONDAY. THIS LOOKS TO BE THE NEXT CHANCE OF THUNDERSTORMS IN OUR AREA. THESE MODELS THEN SHOW ANOTHER UPPER TROF DIGGING INTO THE NORTHERN ROCKIES FROM SOUTHWEST CANADA BY 00Z TUESDAY. THIS MAY ALLOW THE FRONT TO TEMPORARILY LIFT NORTHWARD ON TUESDAY, BEFORE THE FRONT COMES BACK DOWN INTO OUR AREA PERHAPS TUESDAY NIGHT. THAT WILL BE SOMETHING TO WATCH FOR IN LATER MODEL RUNS. THERMAL PATTERN AND SOUTHERLY FLOW FAVORS ABOVE NORMAL TEMPERATURES OVER THE WEEKEND AHEAD OF THE STALLING COLD FRONT, AND WILL THEN MAINTAIN NEAR NORMAL TEMPERATURES MONDAY-TUESDAY. CARUSO && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 73 60 81 / 40 60 40 20 HUTCHINSON 59 72 59 81 / 30 40 30 10 NEWTON 62 72 59 81 / 40 40 30 20 ELDORADO 62 72 60 81 / 40 50 40 20 WINFIELD-KWLD 63 73 61 81 / 70 60 50 30 RUSSELL 54 73 55 81 / 20 20 20 10 GREAT BEND 55 72 57 81 / 30 30 20 10 SALINA 58 73 57 81 / 20 30 20 10 MCPHERSON 58 73 58 81 / 30 30 30 10 COFFEYVILLE 64 76 62 81 / 80 60 70 50 CHANUTE 63 76 60 80 / 70 60 60 30 IOLA 63 75 59 80 / 60 50 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 13, 4:15 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT TUE SEP 13 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS INTO THIS EVENING. THE MAIN THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE OR LARGER AND DAMAGING WINDS. A TORNADO CANNOT BE RULED OUT IN SOUTHEASTERN KANSAS THROUGH EARLY THIS EVENING. LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT IN EXTREME SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT OVER MUCH OF THE AREA WITH THE THREAT SHIFTING TO SOUTH CENTRAL AND SOUTHEAST KANSAS FOR THURSDAY AND THURSDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY BRING SOME LOCALIZED FLOODING, ESPECIALLY FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER. THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT, SUNDAY NIGHT AND MONDAY. AT THIS TIME IT IS TOO EARLY OUT TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM LAWSON/JMC
In the hours before
Local storm report, Sep 13, 7:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 3 NNE ELK CITY 37.33N 95.89W
09/13/2005 60 MPH MONTGOMERY KS TRAINED SPOTTER
&&
RECLocal storm report, Sep 13, 7:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST NEODESHA 37.42N 95.68W
09/13/2005 60 MPH WILSON KS LAW ENFORCEMENT
&&
RECLocal storm report, Sep 13, 7:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL NEODESHA 37.42N 95.68W
09/13/2005 0.75 INCH WILSON KS LAW ENFORCEMENT
&&
RECLocal storm report, Sep 13, 7:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG SEDAN 37.13N 96.18W
09/13/2005 CHAUTAUQUA KS LAW ENFORCEMENT
ROOF RIPPED OFF HOME
&&
RECLocal storm report, Sep 13, 7:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
757 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 9 NW SEDAN 37.22N 96.30W
09/13/2005 60 MPH CHAUTAUQUA KS TRAINED SPOTTER
&&
RECLocal storm report, Sep 13, 7:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST 10 W PARSONS 37.34N 95.45W
09/13/2005 73 MPH LABETTE KS ASOS
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 62 min |
| Sep 13, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 65 min |
| Sep 13, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery, Wilson | 67 min |
| Sep 13, 8:09 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 66 min |
| Sep 13, 8:41 PM CDT | Flash Flood Warning | ICT | Chautauqua | 6 hr |
| Sep 13, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 59 min |
| Sep 13, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 55 min |
| Sep 13, 10:06 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 24 min |
| Sep 14, 7:06 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 54 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.